Cart (Loading....) | Create Account
Close category search window

Solutions of potential problems using the reduction to Fredholm integral equations

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $31
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Caldwell, James ; Department of Mathematics and Computer Studies, Sunderland Polytechnic, Sunderland, England

Your organization might have access to this article on the publisher's site. To check, click on this link: 

The numerical solution of potential problems using a method which reduces them to Fredholm integral equations of the first and second kinds is considered. The method is illustrated for potential problems of the Dirichlet type and solutions have been obtained for the case of a unit sphere. This method provides an alternative approach to the classical finite‐difference methods which have been widely used in the past. It overcomes some of the difficulties associated with the classical approach.

Published in:

Journal of Applied Physics  (Volume:51 ,  Issue: 11 )

Date of Publication:

Nov 1980

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.